# SDR AALA201803129004

- Difficulty date: March 9, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 7,778 hours, 2,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER PRESSURE IS OUT OF GREEN BAND. SERVICED R2 DOOR EMERGENCY CYLINDER IAW AMM 52-22-00.
